This article is cited in 7 scientific papers (total in 7 papers)
Control problems for equations with a spectral parameter and a discontinuous operator under perturbations
Dmitry K. Potapov
St. Petersburg State University, Faculty of Applied Mathematics and Control Processes, St. Petersburg, Russia
In Banach spaces control problems for systems with a spectral parameter, an external perturbation and a discontinuous operator are considered. The theorem on resolvability for investigated problems is proved. General results are applied to control problems for distributed systems of the elliptic type with a spectral parameter and discontinuous nonlinearity under an external perturbation. Propositions on resolvability for such problems are established. Control problem with a perturbation in the Gol'dshtik mathematical model for separated flows of incompressible fluid is considered as an application.
control problems, spectral parameter, discontinuous operator, external perturbation, “perturbation–control–state”, variational method, Gol'dshtik model.
PDF file (163 kB)
Received in revised form: 01.10.2011
Dmitry K. Potapov, “Control problems for equations with a spectral parameter and a discontinuous operator under perturbations”, J. Sib. Fed. Univ. Math. Phys., 5:2 (2012), 239–245
Citation in format AMSBIB
\paper Control problems for equations with a~spectral parameter and a~discontinuous operator under perturbations
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
D. K. Potapov, “On solutions of the Gol'dshtik problem”, Num. Anal. Appl., 5:4 (2012), 342–347
Vistoria V. Yevstafyeva, “Existence of the unique kT-periodic solution for one class of nonlinear systems”, Zhurn. SFU. Ser. Matem. i fiz., 6:1 (2013), 136–142
Potapov D.K. Yevstafyeva V.V., “Lavrent'Ev Problem for Separated Flows with an External Perturbation”, Electron. J. Differ. Equ., 2013, 255
Andrei V. Chernov, “O suschestvovanii $\varepsilon$-ravnovesiya v differentsialnykh igrakh, svyazannykh s ellipticheskimi uravneniyami, upravlyaemymi mnogimi igrokami”, MTIP, 6:1 (2014), 91–115
A. V. Chernov, “O totalnom sokhranenii globalnoi razreshimosti zadachi Gursa dlya upravlyaemogo polulineinogo psevdoparabolicheskogo uravneniya”, Vladikavk. matem. zhurn., 16:3 (2014), 55–63
A. V. Chernov, “On the convergence of the conditional gradient method as applied to the optimization of an elliptic equation”, Comput. Math. Math. Phys., 55:2 (2015), 212–226
A. V. Chernov, “On the structure of a solution set of controlled initial-boundary value problems”, Russian Math. (Iz. VUZ), 60:2 (2016), 62–71
|Number of views:|